# SDR RAIA00504021

- Difficulty date: April 19, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 16,483 hours, 15,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 3607 - RIC - SMOKE IN CABIN.  MAINTENANCE RE-SECURED HEAT EXCHANGER DUCT.
